MathSciNet Relay Station
MathSciNet bibliographic data
MR2050035 14J17 (32S25 57M27 57R57)
Némethi, András; Nicolaescu, Liviu I. Seiberg-Witten invariants and surface singularities. II. Singularities with good $\Bbb C\sp *$-action. J. London Math. Soc. (2) 69 (2004), no. 3, 593–607.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement